Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 6 of 9 found articles
 
 
  Splitting planar isoperimetric inequality through preduality of Q p , 0 < p < 1
 
 
Title: Splitting planar isoperimetric inequality through preduality of Q p , 0 < p < 1
Author: Pavlović, Miroslav
Xiao, Jie
Appeared in: Journal of functional analysis
Paging: Volume 233 (2006) nr. 1 pages 20 p.
Year: 2006
Contents:
Publisher: Elsevier Inc.
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 6 of 9 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands